# SDR MASA2011070703174

- Difficulty date: July 6, 2011
- Submitted: July 26, 2011
- Operation: Air carrier
- Aircraft: N956LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15056
- Aircraft time: 14,638 hours, 12,124 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Faulty
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PAX DOOR OUTER HANDLE CAUTION PROX SYS FAULT 2.  MX WORKING.  R2 PX 107.
